| Model Number |
CNWTT4 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/31/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare professional reported that during an intraocular lens (iol) implant procedure, when loading the lens, there was stiffness between the injector and the lens and the plunger was moved back and forth a lot.When the lens was implanted, a lot of thin and thick scratches were observed at the lens optic center.The lens was removed quickly and implanted with an another company lens.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).